MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT
Model Number 314-13-23
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Primary surgery: (b)(6) 2019.Surgeon had to do surgery on a patient with nonunion of the tub.Minus on left shoulder.He treated the nonunion without complications.While he was doing so, he realized that the poly of the glenoid was loose.The cage and two pegs where tightly connected to the bone; one peg was still connected to the poly but not integrated in the bone.The poly was sheered of the cage and the two integrated pegs.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 18-mar-2020.(d8) is this a single-use device that was reprocessed and reused on a patient?: no.(e3) occupation: physician.(g5) pma/510(k)number: k113309.(h3) the revision reported was likely the result nonunion.The reported loosening may have either been the result of drilling the peripheral peg holes at an angle or not fully seating the cage glenoid component at the time of implantation, which led to the disassociation of the metal pegs from the polyethylene body of the glenoid component.However, this cannot be confirmed because the component was not returned for evaluation and x-rays were not provided.(h4) device manufacture date: 25-mar-2015.(h6) evaluation codes: 1924, 4002 section h11: the following sections have corrected information: (h5) labeled for single use?: yes.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID M, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8837795
Report Number1038671-2019-00378
Device Sequence Number11396570
Product Code KWT
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2020
Device Model Number314-13-23
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;